Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Laws of large numbers and Langevin approximations for stochastic neural field equations

Riedler M., Buckwar E.: Laws of large numbers and Langevin approximations for stochastic neural field equations, in: Journal of Mathematical Neuroscience, Volume 3, Number 1, 2013.

BibTeX

@ARTICLE{
title = {Laws of large numbers and Langevin approximations for stochastic neural field equations},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Riedler, Martin and Buckwar, Evelyn},
language = {EN},
abstract = {In this study we consider limit theorems for microscopic stochastic models of neural fields. We show that the Wilson-Cowan equation can be obtained as the limit in probability on compacts for a sequence of microscopic models when the number of neuron populations distributed in space and the number of neurons per population tend to infinity. Though the latter divergence is not necessary. This result also allows to obtain limits for qualitatively different stochastic convergence concepts, e.g., convergence in the mean. Further, we present a central limit theorem for the martingale part of the microscopic models which, suitably rescaled, converges to a centered Gaussian process with independent increments. These two results provide the basis for presenting the neural field Langevin equation, a stochastic differential equation taking values in a Hilbert space, which is the infinite-dimensional analogue of the Chemical Langevin Equation in the present setting. On a technical level we apply recently developed law of large numbers and central limit theorems for piecewise deterministic processes taking values in Hilbert spaces to a master equation formulation of stochastic neuronal network models. These theorems are valid for processes taking values in Hilbert spaces and by this are able to incorporate spatial structures of the underlying model.},
journal = {Journal of Mathematical Neuroscience},
volume = {3},
number = {1},
month = {1},
year = {2013},
url = {http://www.mathematical-neuroscience.com/content/3/1/1/abstract},
}

Details

Zusammenfassung: In this study we consider limit theorems for microscopic stochastic models of neural fields. We show that the Wilson-Cowan equation can be obtained as the limit in probability on compacts for a sequence of microscopic models when the number of neuron populations distributed in space and the number of neurons per population tend to infinity. Though the latter divergence is not necessary. This result also allows to obtain limits for qualitatively different stochastic convergence concepts, e.g., convergence in the mean. Further, we present a central limit theorem for the martingale part of the microscopic models which, suitably rescaled, converges to a centered Gaussian process with independent increments. These two results provide the basis for presenting the neural field Langevin equation, a stochastic differential equation taking values in a Hilbert space, which is the infinite-dimensional analogue of the Chemical Langevin Equation in the present setting. On a technical level we apply recently developed law of large numbers and central limit theorems for piecewise deterministic processes taking values in Hilbert spaces to a master equation formulation of stochastic neuronal network models. These theorems are valid for processes taking values in Hilbert spaces and by this are able to incorporate spatial structures of the underlying model.

Journal: Journal of Mathematical Neuroscience
Volume: 3
Nummer: 1
Erscheinungsjahr: 2013
Anzahl Seiten: 39
Web: http://www.mathematical-neuroscience.com/content/3/1/1/abstract (Electronic copy)
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: DI Ph.D. Martin Riedler, Univ.-Prof. Dr. Evelyn Buckwar

Forschungseinheiten der JKU:

Wissenschaftszweige: 1118 Wahrscheinlichkeitstheorie | 1165 Stochastik

Zurück Zurück